CureZone   Log On   Join
 

Re: question please, for people who have knowledge of these medicines and/or 'arthritis' ? by Owen ..... Ask CureZone Community

Date:   5/28/2006 7:06:17 AM ( 15 years ago ago)
Hits:   2,385
URL:   https://www.curezone.org/forums/fm.asp?i=361382

Dear Alison,

I think your mother needs to get back to
the eating regimen she practiced several
decades ago, when she was a size 8-10.
She needs to replant her organic garden,
and consume a diet of mostly living foods.

I consider the Atkins Diet to be very dangerous. All that extra, unneeded protein
accumulates in the body, and causes all kinds
of problems, including pains in the connective
tissue. America is filled with severely obese
people who eat much too much animal protein.
Doctor Atkins may have been done in by his
own diet. He collapsed on a NYC streeet a few
years ago at age 72, and was reportedly about
75 lbs overweight.

I agree with the other two posters that your
Mom needs to get off those drugs ASAP. All
drugs treat symptoms only, and have side-
effects that are much more dangerous than
the symptoms they're temporarily masking.
I've known a lot of old people here in Florida
who took handfuls of prescription drugs, and
died soonafter. The man who lives across the
pool from me, takes 12 prescription drugs,
and is at the point of death. He refuses to
change his ways.

Could you go to Mexico for a week or two,
Alison, and help your Mom begin her Turnaround? It sounds like she might be willing to stop doing the things that are
hurting her, and begin doing the things that
will heal her. If that's true, then your
presence and encouragement might make a big
difference to your Mom. It's not easy for
most people to live alone in their 70's.

I will keep your Mom in my prayers. I hope
to read a post in the weeks and months ahead,
that she has replanted her garden, is eating
a vegetarian diet, and feels better than she
has in years.

Blessings,

Owen



 

<< Return to the standard message view

fetched in 0.03 sec, referred by www.curezone.org/forums/fmp.asp?i=361382